How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask mysticdoc Your Own Question
mysticdoc
mysticdoc,
Category: Paediatrics
Satisfied Customers: 29075
23744323
Type Your Paediatrics Question Here...
mysticdoc is online now

A dot of a hair removal cream (veet) came into my 2 months

Customer Question

A dot of a hair removal cream (veet) came into my 2 months old baby tongue !! Plz help me I'm so worried that something very serious will happen
Submitted: 3 years ago.
Category: Paediatrics
Expert:  mysticdoc replied 3 years ago.

Mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Mysticdoc :

Hi there,

I am Mysticdoc, experienced Internal Medicine Specialist.

I am here to help you with your concerns.

Mysticdoc :

Sorry to hear that.

Mysticdoc :

The ingredients of Veet hair cream are potentially toxic.

Mysticdoc :

They can cause stomach pain, nausea, vomiting, bleeding from the stomach, even convulsions.

Mysticdoc :

However, small amount may not be dangerous for your beby.

Mysticdoc :

baby --

Mysticdoc :

But, close observation is necessary for next 6 to 8 hours.

Mysticdoc :

In this case, it is better to take your baby to the pediatric emergency room in the local hospital.

Mysticdoc :

Your baby needs to be evaluated and observed closely for next 6 to 8 hours.

Mysticdoc :

Best wishes,

Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!

Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 3 years ago.
What will happen to her , she got a bit in her hand then she placed it in her mouth
Expert:  mysticdoc replied 3 years ago.
Small amount may not cause significant symptoms,
Nausea, vomiting, stomach pain, mental confusion ( baby getting drowsy or sleepy), seizures may be seen.
That is why it is better to take your baby to the local hospital for a clinical evaluation.

Best wishes
Expert:  mysticdoc replied 3 years ago.
hi

Related Paediatrics Questions